| Model Number |
SC-9208-15 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's leads had high impedances.The patient had an injection shot recently.It is currently unknown if this was related to their spinal cord stimulator.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-9208-15 serial number: (b)(6).Batch/lot number: 7070662 model/catalog description: precision s8 adapter 15cm unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that the patient's leads had high impedances.The patient had an injection shot recently.It is currently unknown if this was related to their spinal cord stimulator.Additional information was received indicating that the injection was not related to their scs.The physician was planning a possible scs revision procedure.
Additional Manufacturer Narrative
Sc-9208-15; sn (b)(6).Investigation results
the device was not returned for analysis; therefore, a technical analysis could not be performed.A similar complaint review was completed using similar complaint review tool (97642125), which reviewed ar code 1682: impedance high.The review did not identify any emerging trends, meaningful commonalities, or similar complaints requiring escalation.Therefore, no additional escalation is required.Device history record (dhr) review:
it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review:
review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion:
based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.